ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A note on the strong convergence of partial sums with respect to Vilenkin system

Tutberidze, G. (2019) A note on the strong convergence of partial sums with respect to Vilenkin system. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (6). pp. 81-87. ISSN 00002-3043

[img] PDF
Download (283Kb)
    Item Type: Article
    Uncontrolled Keywords: Vilenkin system, partial sum, Fejer means, Hardy space, strong convergence
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Feb 2020 10:24
    Last Modified: 25 Feb 2020 10:24
    URI: http://mathematics.asj-oa.am/id/eprint/2704

    Actions (login required)

    View Item